Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 August 2005

On the Stability of a Certain Class of Linear Time-Varying Systems

M. De la Sen

American Journal of Applied Sciences, Volume 2, Issue 8, pp. 1240–1245 · doi.org/10.3844/ajassp.2005.1240.1245

6,935 accesses4,241 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study firstly considers the exponential stability of unforced linear systems of slowly time-varying dynamics. Possible switchings of the system structure to unstable dynamics during certain finite time intervals are admitted. The maintenance of global exponential stability does not necessarily require at most a finite number of switchings in the dynamics while infinitely many switches can also lead to stability. The mechanism to achieve stability under infinitely many switches in the dynamics is to maintain the system in the stable region during time intervals of sufficient large length without switches provided that the system dynamics evolves at a sufficiently small rate with time. Special attention is paid to the robust tolerance for a class of state disturbances and to the case of time-varying matrix of dynamics that possess either piecewise constant or constant eigenvalues. The obtained results can be relevant for their use in stability issues for the cases of multimodel non- adaptive and adaptive control with improved transient performances.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

De la Sen, M. (2005). On the Stability of a Certain Class of Linear Time-Varying Systems. American Journal of Applied Sciences, 2(8), 1240–1245. https://doi.org/10.3844/ajassp.2005.1240.1245

Licence
© Science Publications
Issue
Volume 2, Issue 8
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Stability of a Certain Class of Linear Time-Varying SystemsAmerican Journal of Applied Sciences · Volume 2, Issue 8 · pp. 1240–1245 · © Science PublicationsDownload